Gradient estimates for parabolic and elliptic systems from linear laminates

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431026

Archive for Rational Mechanics and Analysis, 205, (1), 119-149, 2012.7
We establish several gradient estimates for second-order divergence type parabolic and elliptic systems. The coefficients and data are assumed to be Hlder or Dini continuous in the time variable and all but one spatial variable. This type of system arises from the problems of linearly elastic laminates and composite materials. For the proof, we use Campanatos approach in a novel way. Non-divergence type equations under similar conditions are also discussed.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:21 uploaded by Hongjie_Dong ] [ 42 downloads ] [ 0 comments ]
@inproceedings{hongjie2012gradient,
  title={Gradient estimates for parabolic and elliptic systems from linear laminates},
  author={Hongjie Dong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211321635243590},
  booktitle={Archive for Rational Mechanics and Analysis},
  volume={205},
  number={1},
  pages={119-149},
  year={2012},
}
Hongjie Dong. Gradient estimates for parabolic and elliptic systems from linear laminates. 2012. Vol. 205. In Archive for Rational Mechanics and Analysis. pp.119-149. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211321635243590.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved